MDJunction - People Helping People
 
Ask a Question
01/24/2012 11:33 AM

Am I panicking or is this part of a herx? Both?

JoJoMa830
JoJoMa830  
Posts: 69
Member

I am pulsing tindamax on the weekends, and I just finished my second weekend on it. Starting yesterday I have been so nauseous and vomiting.

I have been drinking a lot of water, and I have been able to keep food down, but I am very shaky. My heart has also been POUNDING. I can feel every pulse, and it sometimes races like crazy!

It kinda freaks me out when I can't control my heart rate - is this part of the reaction? Or am I just panicking myself?

My head is also killing me, but I'm assuming that's just from throwing up? I would love some input. Thanks everyone

Reply

01/24/2012 12:30 PM
frannyglass
Posts: 29
Member

Sounds like you're having a rough time! Sorry to hear that.

I have no experience with tindamax at all, but last month I was really nauseous and throwing up all the time (from doxycycline and bactrim, I think). I thought it was just a herx and could tough it out.

However, my LLMD was upset at my next appointment that I hadn't called her. She said that vomiting is never good, and there's a point when it's doing more harm than good. I had lost about 20 lbs though as well over a couple months.

I would call your doctor. Especially with the heart symptoms too. Just my opinion of course. Smile

I hope you get feeling better!!


01/24/2012 12:43 PM
nank59
nank59  
Posts: 826
Member

Sorry to hear about your difficult time.

My doxy herx was much like what you are experiencing. It was scary and miserable.

I too experienced the heart pounding, racig and palpitations. The worst headache that I've had throughout my experience was during my herx. Had a lot of anxiety in my chest and air hunger.

Hope you're feeling better soon!


01/25/2012 08:20 AM
missy33
 
Posts: 752
Member

I have never taken Tindamax but it could be the Lymes flaring up, or it is possible you may be having a reaction. I would definitely call your LLMD and just go over your symptoms with him. Its always good to get the docs opinion. FEEL BETTER!!!!

01/25/2012 05:36 PM
rhodytrack
Posts: 42
New Member

I am so glad you posted this. I am pulsing Tindamax on Sat-Sun-Mon and then off for the other four days. I've been feeling terrible since I started 3 weeks ago. I keep feeling like I am regressing.

I've been on Biaxin and Rifampin since October and I've gone through herx rxns, but nothing this bad. This literally feels like it did before I started treatment.

I have a sore/tight jaw, sinus pain and pressure, upper back and spine pain, rib pain, panic/anxiety.

I'm just hoping this is a positive thing, because I feel SO miserable.


01/25/2012 06:40 PM
benniferobin
benniferobin  
Posts: 356
Member

is it possible you have a stomach virus? i know we turn to lyme, co's, and/or drugs as the root of our issues, but i know there are some nasty bugs going around right now. any chance you could have caught one?

01/26/2012 06:04 AM
fibromite
fibromitePosts: 810
Member

I am battling a cold now with a bad sore throat. I awoke at 1:00 in the morning with a fast pounding heart. It seems when I am sick or when I was flaring in the past my heart

would do that. It is scary each time but it usually goes away. I have been on a beta blocker for years due to mitral valve prolapse and it's tachycardia issues. It helps me alot.

Someone replied about experiencing a tight and sore jaw. I have been getting that as well so it must be part of the herx. It just clamps down and I have difficulty chewing and talking. It can be annoying.


01/26/2012 07:40 PM
JoJoMa830
JoJoMa830  
Posts: 69
Member

I don't think it was a stomach bug, but who really knows anymore! I guess I will see if the same thing happens after I take it again this weekend.

And I used to be on Inderal for my mitral valve prolapse, but then it was dropping my blood pressure too much and making me pass out. Then I was put on Midodrin to keep my blood pressure up. It helped for a while, but then it started to make me shake a lot.

This was all before I was diagnosed with Lyme in September, and since then I haven't been on anything besides my Lyme meds. Do you think I should try another heart medicine?


01/26/2012 08:04 PM
GlitchyMomma
GlitchyMomma  
Posts: 283
Member

I just want to say that I'm having a lot of heart palpitations since I was dx with Bb and got put on doxy.

I have had them before when I was in High school and drank soft drinks with caffeine, or took Sudafed, etc. I'm not on any meds for it though.

Sounds like herxing, but I would call your LLMD anyway for peace of mind.


01/26/2012 08:41 PM
Pixy
PixyPosts: 21
New Member

Wow! I am so glad I found this thread.

My doctor just added Tindemax 4 days in a row. I too feel like I am regressing. I feel so tense and my jaw aches, I am twitching, having shooting "voo doo" pains and pretty much feel like I did when I was first diagnosed and in some ways worse. Its like my body has anxiety but I don't feel metally anxious. My heart races after a flight of stairs (I used to be able to knock out a 6-mile trail run no problem).

Quite often I feel like I can't think my way out of a wet paperbag.

After reading that others are experiencing something similiar from Tindemax makes me feel a bit better.

My infectious disease doctor told me that the Tindemax was added to my treatment plan in tandem with the IV Doxy I am on to bust the cysts that those little buggers go into.

He tells me feeling crummy is a GOOD thing - so I try to use that as a coping mechanism - that we are killing these pests.

My heart goes out to each and every person and their family and friends who have and continue to deal with this horrible disease.

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved